# SDR ASAA1058088

- Difficulty date: July 20, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,515 hours, 4,344 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8186D
- Condition: Failed
- Location: E&E Bay
- Part time: 14,515 hours, 4,344 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 4 WINDOW HEAT CONTROL UNIT (RT FWD) ON E4 2 RACK HAS FLASHING "WHCU LRU" LIGHT AND WILL NOT RESPOND TO BITE COMMANDS.  ACCOMPLISHED T/S PER FIM 30 41 00 810 801 AND FIM 30 41 00 810 807.  REPLACED NR 4 WINDOW HEAT CONTROL UNIT (M323) PER MM 30 41 11 000 801 / MM 30 41 11 400 801.  PERFORMED WHCU INSTALLATION TEST PER MM 30 41 11 400 801 AND OPERATIONAL TEST OF WINDOW HEAT SYSTEM PER MM 30 41 00 710 801, ALL TESTS PASS.
